zbMATH — the first resource for mathematics

Global existence and optimal decay rate for the strong solutions in \(H^{2}\) to the compressible Navier-Stokes equations. (English) Zbl 1398.76194
Summary: We prove the global existence of a unique strong solution to the compressible Navier-Stokes equations when the initial perturbation is small in \(H^{2}\). If further that the \(L^{1}\) norm of initial perturbation is finite, we prove the optimal \(L^{2}\) decay rates for such a solution and its first-order spatial derivatives.

76N10 Existence, uniqueness, and regularity theory for compressible fluids and gas dynamics
35Q30 Navier-Stokes equations
Full Text: DOI
[1] Matsumura, A.; Nishida, T., The initial value problems for the equations of motion of viscous and heat-conductive gases, J. math. Kyoto univ., 20, 67-104, (1980) · Zbl 0429.76040
[2] Matsumura, A.; Nishida, T., Initial boundary value problem for equations of motion of compressible viscous and heat conductive fluids, Commun. math. phys., 89, 445-464, (1983) · Zbl 0543.76099
[3] Valli, A., Periodic and stationary solutions for compressible navier – stokes equations via a statiblity method, Ann. sc. norm. super. Pisa, cl. sci., 10, 4, 607-647, (1983) · Zbl 0542.35062
[4] Kawashita, M., On global solutions of Cauchy problems for compressible navier – stokes equations, Nonlinear anal., 48, 1087-1105, (2002) · Zbl 1097.35116
[5] Matsumura, A.; Nishida, T., The initial value problem for the equations of motion of compressible viscous and heat-conductive fluids, Proc. Japan acad. ser. A, 55, 337-342, (1979) · Zbl 0447.76053
[6] Ponce, G., Global existence of small solution to a class of nonlinear evolution equations, Nonlinear anal., 9, 339-418, (1985)
[7] Duan, R.-J.; Liu, H.-X.; Ukai, S.; Yang, T., Optimal \(L^p - L^q\) convergence rate for the compressible navier – stokes equations with potential force, J. differential equations, 238, 220-233, (2007) · Zbl 1121.35096
[8] Hoff, D., Global solutions of the navier – stokes equations for multidimensional compressible flow with discontinuous initial data, J. differential equations, 120, 1, 215-254, (1995) · Zbl 0836.35120
[9] Hoff, D., Strong convergence to global solutions for multidimensional flows of compressible viscous fluids with polytropic equations of state and discontinuous initial data, Arch. ratio. mech. anal., 132, 1-14, (1995) · Zbl 0836.76082
[10] Lions, P.L., ()
[11] Feireisl, E.; Novotny, A.; Petzeltov√°, H., On the existence of globally defined weak solutions to the navier – stokes equations, J. math. fluid mech., 3, 4, 358-392, (2001) · Zbl 0997.35043
[12] Salvi, R.; Straskraba, I., Global existence for viscous compressible fluids and their behavior as \(t \rightarrow \infty\), J. fac. sci. univ. Tokyo sect. IA. math., 40, 17-51, (1993) · Zbl 0785.35074
[13] Choe, H.J.; Kim, H., Strong solutions of the navier – stokes equations for isentropic compressible fluids, J. differential equations, 190, 504-523, (2003) · Zbl 1022.35037
[14] Cho, Y.; Kim, H., On classical solutions of the compressible navier – stokes equations with nonnegative initial densities, Manuscript math., 120, 91-129, (2006) · Zbl 1091.35056
[15] Xin, Z.P., Blowup of smooth solutions to the compressible navier – stokes equation with compact density, Comm. pure appl. math., 51, 229-240, (1998) · Zbl 0937.35134
[16] Cho, Y.; Jin, B., Blow-up of viscous heat-conducting compressible flows, J. math. anal. appl., 320, 2, 819-826, (2006) · Zbl 1121.35110
[17] X. Huang, J. Li, Z. Xin, Global well-posedness of classical solutions with large oscillations and vacuum to the three-dimensional isentropic compressible Navier-Stokes equations, arXiv:1004.4749v2 [math-ph].
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.